# SDR CALA2025031202736

- Difficulty date: March 7, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 75,053 hours, 27,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT FIRST-CLASS ROW 1AB FWD LIGHT NOT ILLUMINATING. REQUESTING MEL 3319E. FOUND BROKEN WIRE ON HARNESS P/N- BR9672-86 PARTS NOT IN STOCK PHX TOMC APPROVED, OK TO DEFER PER MEL 3319E PLACARD APPLIED DDP FOLLOWED REF PICTURE, WIRE BROKEN AT SEAT SIDE MOLEX CONNECTOR. PREVIOUSLY IDENTFIED HARNESS HAS CIRCULAR CONNECTOR AND QUICK SPLICES. ALSO, SUSPECT PINS ON LIGHT ASSY MOLEX CONNECTOR TO BE FAULTY. UPDATED M/L WITH HARNESS AND LIGHT ASSY NIS JAX, MEL CONTINUES. REPLACED FWD EMERGENCY LIGHT CONNECTOR REF WDM 33-51-21. OPS CHECK GOOD
